# SDR SWAA2018121027493

- Difficulty date: November 29, 2018
- Submitted: December 12, 2018
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 53,674 hours, 25,642 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A751012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB CRACKED BETWEEN BS 500A TO BS 500B, STR 26R.  REPAIRED WEB IAW SRM.
